# SDR IXXA20191227029

- Difficulty date: December 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 78,356 hours, 28,937 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 007F8351
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS, DOOR HINGE ON THE L1 DOOR CRACKED. AIRCRAFT GROUNDED FOR FURTHER STRUCTURAL INSPECTION AND ENGINEERING REVIEW. AIRCRAFT GROUNDED +72 FOR UNSCHEDULED MAINTENANCE. ENGINEERING REVIEW COMPLIED WITH. REMOVED DOOR ASSEMBLY TO FACILITATE MAINTENANCE. REMOVED AND REPLACED CREW ENTRY DOOR FRAME FITTING. OPERATIONAL CHECK SATIS. ACFT RELEASED TO SERVICE.
